MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted on and was sent home the same day.The patient had gone off his blood thinning medications earlier that week, prior to surgery.His cardiologist instructed him to resume his blood thinning medication 2 days after the implant procedure.The next day he woke up and had developed a hematoma at the site of the stimulation lead.The patient was admitted to the hospital for the hematoma and the blood thinners were discontinued for 72 hrs and he was prescribed antibiotics.The hematoma looked much better the following morning and the patient was discharged.The patient was brought back in about 2 weeks later and was doing well.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7593885
Report Number3007666314-2018-00013
Device Sequence Number16597665
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;